MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR?; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION

BOSTON SCIENTIFIC CORPORATION FARASTAR?; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number M004PF61M401
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that following a pulse field ablation (pfa) procedure using a farastar pulse field ablation generator the patient's pacemaker was no longer responsive.Prior to the procedure the patient's implantable cardiac defibrillator was programed to disable tachycardia therapy and was double checked to ensure it would not respond during the procedure.Ablations were performed in the left atrium and along the cti.After the ablation procedure was completed, the nurse attempted to interrogate the patient's icd but was unable to do so.It was discovered that the patient's icd was no longer functioning properly and the patient was left unprotected.The patient underwent surgery later that day to replace their icd and was hospitalized.The patient has recovered without further reported complications.

Brand Name
FARASTAR?
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23885338
Report Number2124215-2025-92850
Device Sequence Number11929544
Product Code QZI
UDI-Device Identifier00191506042882
UDI-Public(01)00191506042882(11)240716
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M401
Device Catalogue NumberM004PF61M401
Device Lot Number0105581623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown